# SDR CALA2017063002032

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 73,366 hours, 15,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERIOR OVERWING EMERGENCY FWD & AFT EXIT SIGNS HAVE MULTIPLE BULBS OUT.  REPLACED THE BULBS. OPS CHECKED GOOD.
